, Volume 50, Issue 1, pp 429-441

Hyperbolicity of the complement of plane curves

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper it is proved that the complement in ℙ2 of a holomorphic curve D of genus g≧2 is a hermitian hyperbolic complex manifold provided that certain conditions on the singularities of the dual D* of D are satisfied and that every tangent at D* intersects D* in at least two distinct points.

Dedicated to Karl Stein